# SDR 99ZZZX3480

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2892W
- Make and model: Beech 58
- Aircraft serial: TH389
- Engine: Cont IO520C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE QUIT ON FINAL APPROACH.  ROD CAME OFF FUEL SERVO TO THROTTLE PLATE CAUSING LEAN MIXTURE.  REPLACED LEVER, ROD, AND SPRING.  OPS CHECKS GOOD.
